# SDR DALA2024081208030

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 25,026 hours, 9,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6138728) REMOVED AND REPLACED BATTERY PACK M1673 PER B737 AMM 33-51. ALL EMERGENCY LIGHTS OPS CHECK GOOD.
